# SDR SWIA201904250782

- Difficulty date: March 12, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 36,972 hours, 35,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM CAP OUTBD FASTNER HOLE CORRODED AT FS 424 RBL 27. (C-CHECK) RO: 04/21/2019 BLENDED PRESSURE FLOOR SUPPORT BEAM CAP AT FS424 RBL27 IAW REO.
